# SDR USAA2012021700019

- Difficulty date: February 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70 & BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL  IAW SRM 53-02-00 & IRM 9701 REV G.
